# SDR UPS99830542

- Difficulty date: July 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Cracked
- Location: Bs 190
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MAIN CABIN R-1 DOOR JAM IS CRACKED AT STATION 190 L21R.  REMOVED DAMAGED WEB, FABBED AND INSTALLED WEB IAW DC8 SRM 51-1-8, 53-2 -0, 51-1-21 & DAC DWG 5615700.
